Mathematical Research Letters

Volume 16 (2009)

Number 5

Estimates for functions of the Laplacian on manifolds with bounded geometry

Pages: 861 – 879

DOI: http://dx.doi.org/10.4310/MRL.2009.v16.n5.a9

Authors

Giancarlo Mauceri (Dipartimento di Matematica, Università di Genova, Italy)

Stefano Meda (Dipartimento di Matematica e Applicazioni, Università di Milano-Bicocca, Milano, Italy)

Maria Vallarino (Laboratoire de Mathématiques et Applications, Physique Mathématiques d’Orléans, Université d’Orléans, Orléans, France)

Keywords

spectral multipliers, Laplace–Beltrami operator, noncompact manifolds, bounded geometry

2010 Mathematics Subject Classification

47A60, 58Cxx

Full Text (PDF format)